The Chest Feels Hot And It Is Difficult To Swallow After Taking Clindamycin Antibiotics?

Illustration of The Chest Feels Hot And It Is Difficult To Swallow After Taking Clindamycin Antibiotics?
Illustration: The Chest Feels Hot And It Is Difficult To Swallow After Taking Clindamycin Antibiotics? post.medicalnewstoday.com

I am taking clindamycin antibiotics but there is a burning sensation in my chest and pain and difficulty swallowing … then I have to stop using the drug? If stopped, will it cause resistance or not?

1 Answer:

Hello Putrisyarifahnazir,


Thank you for the question.

Clindamycin is a type of antibiotic drug that is useful in dealing with a variety of bacterial infections, such as the bacteria that causes skin infections, dental infections, lung infections, digestive infections, genital infections, and even heart infections. Consumption of this drug, as with other antibiotics, MANDATORY is done on prescription and doctor supervision. If not, it is feared that dangerous side effects can occur, including bacterial resistance.


Need to be clarified beforehand, whether the drug you do after going to the doctor directly and prescribed directly by the doctor? For what complaints does the doctor prescribe the drug to you?


Indeed, one of the side effects that can occur after consumption of clindamycin is an increase in stomach acid, which can cause symptoms of heartburn, sore throat, and difficulty swallowing as you experience it. Aside from an increase in stomach acid, these complaints may also indicate that you are allergic to this drug.


The good thing is, you immediately check with your doctor, especially the doctor who prescribes the drug (if indeed you take the medicine on a doctor's prescription), so that your condition can be evaluated and treated further. If necessary, the doctor will direct you later, whether the consumption of these drugs needs to be stopped or can be continued with the addition of several other drugs. Further tests, such as heart records, ultrasound, allergy tests, or endoscopy can also be done by doctors to rule out other possible causes of your complaint, such as gastritis, heart attacks, gastroesophageal reflux disease, bronchitis, asthma, tonsillitis, pharyngitis, and so on. This comprehensive examination is very necessary so that later treatment can be given on target.


Hope this helps ...

: by

Related Question

Breast Lumps Hurt When Entering Menstruation?

Breast Lumps Hurt When Entering Menstruation?

(1 year ago)

At night, my breast has a lump that is large enough, when I want to enter the menstrual period when I feel the lump feels painful, but if menstruation does not come normal lumps wh...

Headache After The Use Of Ear Drops?

Headache After The Use Of Ear Drops?

(1 year ago)

Afternoon, I want to ask, why does my head get so dizzy because of having used ear drops. At first my ears were very tingly while cleaning and continued to use cotton buds. Finally...

Can The Folded Ear Return To Normal With Surgery?

Can The Folded Ear Return To Normal With Surgery?

(12 months ago)

Good afternoon do, I want to ask my child whose ears are folded on the side (right) but when I check there is a hole whether it can return to normal and can be operated on …...

Leave a Reply

Your email address will not be published. Required fields are marked *